# SDR 98FDEA00582

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAL - NR 375 - DURING ACCOMPLISHMENT OF REPEAT INSPECTION PER BOEING SB 727-53-194, HOLE NR 1 WAS FOUND ELONGATED.  LOCATED AT BS 870 IN THE TERMINAL FITTING, LEFT SIDE.  (X)
